Numerical solution of the high frequency asymptotic expansion for the scalar wave equation
1995 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 120, no 1, 145-155 p.Article in journal (Refereed) Published
New numerical methods are derived for calculation of high frequency asymptotic expansion of the scalar wave equation. The nonlinear partial differential equations defining the terms in the expansion are approximated directly rather than via ray tracing, High resolution numerical algorithms are used to handle discontinuities and new devices are introduced to represent the multivalued character of the solution.
Place, publisher, year, edition, pages
Academic Press, 1995. Vol. 120, no 1, 145-155 p.
HAMILTON-JACOBI EQUATIONS; TRAVELTIMES
Computer and Information Science
IdentifiersURN: urn:nbn:se:kth:diva-90456DOI: 10.1006/jcph.1995.1154OAI: oai:DiVA.org:kth-90456DiVA: diva2:505543
NR 201408052012-02-242012-02-24Bibliographically approved